# SDR COEA2016011726801

- Difficulty date: January 17, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S53872404202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LEVEL 2 CORROSION UNDER AFT AVIONICS COMPARTMENT DOOR SEAL RETAINER AFT INTERNAL & EXTERNAL SIDE OF FLANGE.  REPAIR IAW SRAS CE 443 16 9954 DATED 2 17 16.
